# SDR RRXA11280

- Difficulty date: June 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 5758382
- Condition: Corroded
- Location: Xrs22.750  Str#3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO R/H UPPER WING SKIN AT STA. XRS22.750 AND STR#3, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 57-2-0 FIG.7. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
